Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sekalfnroc

roaccutane and implanon=disaster

My boyfriend of 2 months went overseas a week ago, and while he has been gone I have broken out terribly on my cheeks and around my mouth. I believe this to be a result of recently getting the implanon contraception implant as it coincided with the time when my acne went from spots to big cysts on my cheeks! I am so depressed, and more than anything I am disappointed becasue my roaccutane isn't working with any results except making my lips dry!

I like this guy a lot, but I have this irrational idea that I should dump him and refuse to see him again becasue I am sick of rushing ot the bathroom to apply my makeup before he wakes up etc. and knowing that my acne is the most prominent feature of my face!! I WANT TO BE BEAUTIFUL...goddamnit! Or if not beautiful, then at least healthy looking, and able to really relax with my boyfriend!

HAs anyone else ever had stupid irrational reactions, caused by disappointment and frustration that acne treatment isnt working?

Share this post


Link to post
Share on other sites

Well, if he's your bf by its full sense, you really don't need to be too much stressed like that. I mean you guys may first connect with each other by a click; however, what works after the click is gonna be the mental connection or even better emotional connection. Believe me, he's understanding enough to know that your problem is just temporary and that you'll gonna be gorgeous again. (I'm pretty sure that you have always been gorgeous, which is based on your "tone". So believe me, those huge cysts just make you a bit less gorgeous)

FYI, I was in exactly your situation. The best friend of my ex-bf even asked him "Hey, are you sure she's the one that I met last month?" and my ex-bf's response was "Yes. Btw, I was the culprit of her temporary skin problem. I mean I made her change her status from a girl to a woman. For such reason, I'm gonna love her even more given her lovely sacrifice". How sweet is that! My cysts were then killed by Doxicylines and Dalacin T. I never use birth control pills btw.

Believe me! Your bf will gonna think in exactly the same way IF he's a bf by its true sense.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×